# SDR FDEA201007272679

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA30272
- Condition: Dented
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 495, BETWEEN LONGERON 25R TO LONGERON 27R, SKIN FOUND WITH DENT AND AN ELONGATED HOLE AFTER EXISTING TEMPORARY REPAIR DOUBLERS REMOVED.  FUSELAGE STA 495, BETWEEN LONGERON 25R TO LONGERON 27R, SKIN REPAIR CARRIED OUT IAW SRM 53-20-00 FIG 6 (SHEET 5) VOLUME I REV 96. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110. REF TO WRI 53-30/8911 FOR WORK DETAILS.
